# SDR NSVA20120425523

- Difficulty date: April 25, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N328NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4328
- Aircraft time: 3,455 hours, 3,228 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: SJ5049172
- Condition: Leaking
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

WHILE STARTING NR 2 ENGINE CREW NOTICED A POSSIBLE HYDRAULIC LEAK ON NOSE LANDING GEAR.  CONTRACT MAINTENANCE REPORTS SWIVEL ON RT SIDE OF STEERING MANIFOLD LEAKING FROM SWIVEL SIDE NOT NUT SIDE.  REMOVED AND REPLACED NLG SWIVEL UNION.  LEAK AND OPS CHECK GOOD.
